Previous |  Up |  Next


Title: Matematicko-statistické methody při kontrole hromadné výroby (Czech)
Title: Mathematical-statistical methods in large-scale production control (English)
Author: Pardubský, B.
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 2
Issue: 5
Year: 1957
Pages: 534-544
Category: math
MSC: 62P30
Date available: 2010-06-07T09:24:14Z
Last updated: 2012-08-24
Stable URL:
Related article:


Files Size Format View
PokrokyMFA_02-1957-5_4.pdf 1.728Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo